Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2023

Certain Weighted Fractional Integral Inequalities for Convex Functions

Çetin Yıldız, MUSTAFA GÜRBÜZ

Fundamentals of contemporary mathematical sciences (Online) Cilt 4 · Sayı 2 · ss. 65–75 · 01.07.2023
DOI ile aç

Atıf için künye

Yıldız, Ç., & GÜRBÜZ, M. (2023). Certain Weighted Fractional Integral Inequalities for Convex Functions. Fundamentals of contemporary mathematical sciences (Online), 4(2), 65–75. https://doi.org/10.54974/fcmathsci.1146523

BibTeX
@article{yildiz2023-146745,
  author = {Yıldız, Çetin and GÜRBÜZ, MUSTAFA},
  title = {Certain Weighted Fractional Integral Inequalities for Convex Functions},
  journal = {Fundamentals of contemporary mathematical sciences (Online)},
  year = {2023},
  volume = {4},
  number = {2},
  pages = {65--75},
  issn = {2717-6185},
  doi = {10.54974/fcmathsci.1146523},
  url = {https://akademik.atauni.edu.tr/yayinlar/146745-certain-weighted-fractional-integral-inequalities-for-convex-functions}
}